# SDR EIA2006099

- Difficulty date: April 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Lightning Strike
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE BS 420 - 440 STR 0 1R HAS BLIND RIVET INSTALLED.  FABBED AND INSTALLED CAT A REPAIR PER B747 SRM 53-30-03 FIG 4B.
